# SDR DALA2019101805972

- Difficulty date: October 18, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 76,551 hours, 14,990 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 PYLON STRUT FORWARD MID SPAR (NSTA 221 TO NSTA 230)WIRING CUTOUT I/B FWD CORNER FOUND CRACK. DEFERRED. (LP1320446)
